Avatar universal
Problem
I have a question and need a little advice,
In Feburary of 06 we started ttc. In March of 06 I was diagnosed with an infection after going to the doctor because of short scanty periods which all came between 32-35 days which is considered normal however my concern when I went was that yes my periods lasted the regular 4 days, but I didn't even need a pad they were so light, and only seem to bleed when going to the rest room. Any how, the only problem found was the infection, I was given antibiotics and sent on my merry way. In April 06 my period was 12 days late which I thought could've been a reaction to my antibotics so I didn't think much of it, after taking the pg test and it returning negative. I may 06 my period came on day 25 of my cycle which was unsual for me,  so I went back to the doctor and she told me to keep track of what was going on, and they would run test next time. It is now July 3rd just got my period today my lmp was on May 22, 2006 which makes it 45 days from lmp and 12 days late.I'm calling this afternoon to make an appointment, but in the meantime my question is, does or has anyone ever had something remotely close to this happen? Everything became different as fars as my cycle as soon as I started ttc. Before then I was like clockwork. Please if you anyone has suggestions answers, similar situations, please let me know!
Cancel
3 Answers
Page 1 of 1
Avatar universal
PS...this is jusrobins sign on, this is her sister. I didn't know about using this thing, so she suggested that I use her name. for the time being. Sorry if I've confused anyone! Thanks!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am experiencing something sort of similar, except it just started this cycle--I had an extremely light and late period and have no idea what's caused it.  Usually people say stress and such can change your cycle, but whenever that has been the case with me, I've always had a much heavier period.

Sorry I can't offer any advice, but I kind of understand...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Did she recently stop using birth control i.e. birth control
pills, patch, etc?  That would effect her periods since her
body is trying to adjust itself to not being on birth control.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1580318 tn?1452015597
Blank
Shannon79 commented on Saw the babies again ...
2 hrs ago
Avatar universal
Blank
Paxiled commented on Gun Disarm Technique...
7 hrs ago
Avatar universal
Blank
Lumibutterfly is awaiting Baby Peanut :) Comment
9 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA